# SDR 2008FA0000215

- Difficulty date: February 4, 2008
- Submitted: April 7, 2008
- Operation: General aviation
- Aircraft: N168JS
- Make and model: Cessna T206H
- Aircraft serial: T20608735
- Engine: Lyc TIO540AJ1A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Nut
- Condition: Loose
- Location: Fuel Servo
- Part time: 302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING SB PRS-107, FOUND PN 383493 HEX NUT ACCESS PLUG FINGER LOOSE.  ALSO, FOUND RED DYE INSIDE FUEL SERVO AIR CHAMBER.  THIS AC HAS HAD AN ISSUE WITH LEAN IDLE MIXTURE IN THE PAST.  NOTE: HEX NUT WILL BE LOOSER IF ENGINE IS WARMED UP.  SUSPECT UNDERTORQUED FROM FACTORY AND RED DYE NOT FLUSHED FROM CHAMBER.  SENT TO OVERHAUL FACILITY TO HAVE CORRECTED AND PERFORMED THE REQUIREMENTS OF PRS-107 SB.  (K)
